# SDR IPXA2019092047017

- Difficulty date: September 13, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: D22485020
- Part serial: B483
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT MLG SHOCK ABSORBER P/N D22485020 S/N B483 ON O/B LEG AT BOGIE ALIGNMENT PIN I/B BUSHING IS GOUGED. REPAIRED GOUGED RT MLG SHOCK ABSORBER O/B LEG AT BOGIE ALIGNMENT PIN I/B BUSHING IAW EO A300-3210-73966-A SECTION 6A. (MINOR)
